Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Sturm theorems for degenerate elliptic equations

Author: Walter Allegretto
Journal: Proc. Amer. Math. Soc. 129 (2001), 3031-3035
MSC (2000): Primary 35B05; Secondary 35D99
Published electronically: March 29, 2001
MathSciNet review: 1840109
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We employ a version of the Picone Identity, suitable for the $p$-Laplacean, to obtain a Sturm Comparison Theorem for generalized solutions. This answers a question posed by Dunninger in 1995.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35B05, 35D99

Retrieve articles in all journals with MSC (2000): 35B05, 35D99

Additional Information

Walter Allegretto
Affiliation: Department of Mathematical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1

PII: S 0002-9939(01)05979-2
Keywords: Picone's Identity, $p\text{-Laplacean}$, generalized solutions, Sturm Theorems
Received by editor(s): March 2, 2000
Published electronically: March 29, 2001
Additional Notes: Research supported in part by NSERC (Canada)
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia